Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jr. E. F. Assmus, and J. D. Key
Title: Designs and their codes
Additional book information: Cambridge University Press, London and New York, 1992, x + 352 pp., US$69.95. ISBN 0-521-41361-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: M. A. Wertheimer
Journal: Bull. Amer. Math. Soc. 31 (1994), 102-107
American Mathematical Society